# SDR DALA2021080304401

- Difficulty date: July 27, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 89,398 hours, 40,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Missing
- Location: R2 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 R2 LWR HINGE COVER MISSING. CORRECTIVE ACTION: UNSTUCK R2 LOWER SPRING LOADED HINGE COVER. OK FOR SVC. (7307338)
